Hecke operators on theta series attached to lattices of arbitrary rank
Acta Arithmetica, Tome 54 (1989) no. 3, pp. 213-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_54_3_213_240,
author = {Lynne Walling},
title = {Hecke operators on theta series attached to lattices of arbitrary rank},
journal = {Acta Arithmetica},
pages = {213--240},
year = {1989},
volume = {54},
number = {3},
doi = {10.4064/aa-54-3-213-240},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-54-3-213-240/}
}
TY - JOUR AU - Lynne Walling TI - Hecke operators on theta series attached to lattices of arbitrary rank JO - Acta Arithmetica PY - 1989 SP - 213 EP - 240 VL - 54 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-54-3-213-240/ DO - 10.4064/aa-54-3-213-240 LA - en ID - 10_4064_aa_54_3_213_240 ER -
Lynne Walling. Hecke operators on theta series attached to lattices of arbitrary rank. Acta Arithmetica, Tome 54 (1989) no. 3, pp. 213-240. doi: 10.4064/aa-54-3-213-240
Cité par Sources :